RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 357–368 (Mi mz5700)  

This article is cited in 2 scientific papers (total in 2 papers)

Description of traces of the functions whose derivatives are bounded with certain weights

G. A. Kalyabin, S. I. Pis'mennaya


Full text: PDF file (795 kB)

English version:
Mathematical Notes, 1984, 35:3, 186–192

Bibliographic databases:

UDC: 517.51
Received: 26.11.1982

Citation: G. A. Kalyabin, S. I. Pis'mennaya, “Description of traces of the functions whose derivatives are bounded with certain weights”, Mat. Zametki, 35:3 (1984), 357–368; Math. Notes, 35:3 (1984), 186–192

Citation in format AMSBIB
\Bibitem{KalPis84}
\by G.~A.~Kalyabin, S.~I.~Pis'mennaya
\paper Description of traces of the functions whose derivatives are bounded with certain weights
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 357--368
\mathnet{http://mi.mathnet.ru/mz5700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741803}
\zmath{https://zbmath.org/?q=an:0568.46028}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 186--192
\crossref{https://doi.org/10.1007/BF01139915}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400006}


Linking options:
  • http://mi.mathnet.ru/eng/mz5700
  • http://mi.mathnet.ru/eng/mz/v35/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Tjulenev, “The Problem of Traces for Sobolev Spaces with Muckenhoupt-Type Weights”, Math. Notes, 94:5 (2013), 668–680  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. I. Tyulenev, “Description of traces of functions in the Sobolev space with a Muckenhoupt weight”, Proc. Steklov Inst. Math., 284 (2014), 280–295  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020